# SDR SWIA200211229

- Difficulty date: September 7, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,804 hours, 31,276 cycles
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226198103
- Part serial: 2213
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,634 hours, 1,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S EHIS FAILED AFTER TAKEOFF.  RETURNED TO FIELD.  REMOVED AND REPLACED THE NR 1 HPU WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
